MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC LCP ONE-THIRD TUBULAR PLATE WITH COLLAR 6 HOLES/69MM; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC LCP ONE-THIRD TUBULAR PLATE WITH COLLAR 6 HOLES/69MM; PLATE, FIXATION, BONE
Model Number 241.361
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Add'l patient identifier: (b)(6).Implanted several years ago; exact date is unknown.Complainant part is not expected to be returned for manufacturer review/investigation.A review of the device history records has been requested.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent a hardware removal due to pain on (b)(6) 2018.The hardware removed were one (1) malleolar screw, five (5) cortex screws, two (2) cancellous screw and one (1) tubular plate.There was no surgical delay.Procedure was successfully completed.Patient outcome was unknown.This report is for one (1) lcp one third tubular plate.This is report 4 of 4 for complaint (b)(4).

Brand Name
LCP ONE-THIRD TUBULAR PLATE WITH COLLAR 6 HOLES/69MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8195383
Report Number2939274-2018-55567
Device Sequence Number267835
Product Code HRS
UDI-Device Identifier10886982166876
UDI-Public(01)10886982166876
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K011335
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number241.361
Device Catalogue Number241.361
Device Lot Number7645609
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/02/2018
Initial Report FDA Received Date12/26/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient Weight68